Translator Disclaimer
October 2007 On sequentially Cohen-Macaulay modules
Nguyen Tu Cuong, Doan Trung Cuong
Kodai Math. J. 30(3): 409-428 (October 2007). DOI: 10.2996/kmj/1193924944

Abstract

In this paper we introduce the notion of good systems of parameters with respect to certain increasing filtration of submodules of a Noetherian module in order to prove several characterizations of sequentially Cohen-Macaulay modules in terms of good systems of parameters. The sequential Cohen-Macaulayness of Stanley-Reisner rings of small embedding dimension are also examined.

Citation

Download Citation

Nguyen Tu Cuong. Doan Trung Cuong. "On sequentially Cohen-Macaulay modules." Kodai Math. J. 30 (3) 409 - 428, October 2007. https://doi.org/10.2996/kmj/1193924944

Information

Published: October 2007
First available in Project Euclid: 1 November 2007

zbMATH: 1139.13011
MathSciNet: MR2372128
Digital Object Identifier: 10.2996/kmj/1193924944

Rights: Copyright © 2007 Tokyo Institute of Technology, Department of Mathematics

JOURNAL ARTICLE
20 PAGES


SHARE
Vol.30 • No. 3 • October 2007
Back to Top